How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19847
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I am a 23 yo F using Ortho Evra patches. I started using

Customer Question

Hello
I am a 23 yo F using Ortho Evra patches for contraception. I started using them about 5 months ago and haven't had any issues until recently. My LMP was 10/5/15. I apply my patches on Mondays and have never missed one. I applied my most recent patch this past Monday but for about the last 1/2 week I have noticed increased dark vaginal bleeding and am passing large clots which is rare for me. I have not seen or contacted my gynecologist about this yet.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

under usage of hormonal contraception, irregular bleedings like this easily can occur without a severe background. Nevertheless protection still persists. So it´s no reason to worry, just wait and see, only if bleeding lasts more than 2 weeks, your doctor should ne consulted.

Best regards,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 1 year ago.

Please don´t forget a friendly rating if my answer was helpfull ;-)

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindlyrating.

Thanks a lot, all the best for you,

Dr. N. Scheufele